Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Fever, throat pain, post nasal drip, fatigue, shivers, sweating, ringing in ears, ear pain. Should I go to doctor?

I have a constant low grade fever (99-101.4), intense throat pain, post nasal drip (there is blood in the mucus I cough up now), fatigue, trouble sleeping, random shivers and sweating, and loud ringing and pain in my ears. I went to see a nurse practitioner two days ago and she could not figure out what I had, but prescribed me medium strength antibiotics, a low strength steroid for the swelling, and various pain killers. I have been taking the medicine but don't seem to be improving. Should I go see a doctor again?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
yes you should go and see some doctor
this could be a viral illness but if you have ear symptoms like ringing and ear pain then it may lead to decreased hearing if antibiotic is not given properly..
this can be the complication .
blood may be because you must be trying to clear your inflammed throat.
Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor